American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30E10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Elliot Findley. Fine asymptotics of Christoffel functions for general measures. Trans. Amer. Math. Soc. 363 (2011) 4553-4568. MR 2806683.
Abstract, references, and article information   
View Article: PDF

[2] Maxim R. Burke. Entire functions mapping uncountable dense sets of reals onto each other monotonically. Trans. Amer. Math. Soc. 361 (2009) 2871-2911. MR 2485411.
Abstract, references, and article information   
View Article: PDF

[3] S. Kouchekian and V. A. Prokhorov. On estimates for the ratio of errors in best rational approximation of analytic functions. Trans. Amer. Math. Soc. 361 (2009) 2649-2663. MR 2471933.
Abstract, references, and article information   
View Article: PDF

[4] Igor E. Pritsker and Richard S. Varga. The Szego curve, zero distribution and weighted approximation. Trans. Amer. Math. Soc. 349 (1997) 4085-4105. MR 1407500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] D. S. Lubinsky. Convergence of diagonal Pad\'e approximants for functions analytic near $0$ . Trans. Amer. Math. Soc. 347 (1995) 3149-3157. MR 1283557.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Thomas Dowling and Anthony G. O’Farrell. Affine transformations and analytic capacities . Trans. Amer. Math. Soc. 347 (1995) 2643-2655. MR 1273488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Thomas L. Kriete and Barbara D. MacCluer. Mean-square approximation by polynomials on the unit disk . Trans. Amer. Math. Soc. 322 (1990) 1-34. MR 948193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] E. B. Saff and V. Totik. Behavior of polynomials of best uniform approximation . Trans. Amer. Math. Soc. 316 (1989) 567-593. MR 961628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Christopher J. Bishop. Approximating continuous functions by holomorphic and harmonic functions . Trans. Amer. Math. Soc. 311 (1989) 781-811. MR 961619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] John Akeroyd. Polynomial approximation in the mean with respect to harmonic measure on crescents . Trans. Amer. Math. Soc. 303 (1987) 193-199. MR 896016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] L. W. Brinn. Analytic functions with prescribed cluster sets . Trans. Amer. Math. Soc. 300 (1987) 681-693. MR 876472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Joan Verdera. BMO rational approximation and one-dimensional Hausdorff content . Trans. Amer. Math. Soc. 297 (1986) 283-304. MR 849480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] A. L. Levin and D. S. Lubinsky. Best rational approximations of entire functions whose Maclaurin series coefficients decrease rapidly and smoothly . Trans. Amer. Math. Soc. 293 (1986) 533-545. MR 816308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] D. S. Lubinsky and A. Sidi. Convergence of linear and nonlinear Pad\'e approximants from series of orthogonal polynomials . Trans. Amer. Math. Soc. 278 (1983) 333-345. MR 697078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Stephen Scheinberg. Noninvariance of an approximation property for closed subsets of Riemann surfaces . Trans. Amer. Math. Soc. 262 (1980) 245-258. MR 583854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] P. M. Gauthier, M. Goldstein and W. H. Ow. Uniform approximation on unbounded sets by harmonic functions with logarithmic singularities . Trans. Amer. Math. Soc. 261 (1980) 169-183. MR 576870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] W. E. Sewell. Generalized derivatives and approximation by polynomials . Trans. Amer. Math. Soc. 41 (1937) 84-123. MR 1501892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Hillel Poritsky. On certain polynomial and other approximations to analytic functions . Trans. Amer. Math. Soc. 34 (1932) 274-331. MR 1501639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] J. L. Walsh. On interpolation and approximation by rational functions with preassigned poles . Trans. Amer. Math. Soc. 34 (1932) 22-74. MR 1501629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] J. L. Walsh. Note on the overconvergence of sequences of polynomials of best approximation . Trans. Amer. Math. Soc. 33 (1931) 370-388. MR 1501593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] J. L. Walsh. Boundary values of an analytic function and the Tchebycheff method of approximation . Trans. Amer. Math. Soc. 32 (1930) 335-390. MR 1501541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] J. L. Walsh. On approximation to an arbitrary function of a complex variable by polynomials . Trans. Amer. Math. Soc. 30 (1928) 472-482. MR 1501440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] J. L. Walsh. On the degree of approximation to an analytic function by means of rational functions . Trans. Amer. Math. Soc. 30 (1928) 838-847. MR 1501462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] J. L. Walsh. On the expansion of analytic functions in series of polynomials and in series of other analytic functions . Trans. Amer. Math. Soc. 30 (1928) 307-332. MR 1501430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J. L. Walsh. On the expansion of analytic functions in series of polynomials . Trans. Amer. Math. Soc. 26 (1924) 155-170. MR 1501270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1